MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Atellica CH; Atellica CH Urinary/Cerebrospinal Fluid Protein (UCFP)

Siemens Healthcare Diagnostics Inc. Atellica CH; Atellica CH Urinary/Cerebrospinal Fluid Protein (UCFP)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction

Brand Name
Atellica CH
Common Device Name
Atellica CH Urinary/Cerebrospinal Fluid Protein (UCFP)
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 -610
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50097973
Report Number2432235-2026-00177
Device Sequence Number10368717
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public(01)00630414279206(10)150521(17)261027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11097543
Device Lot Number150521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown